# SDR FPI2005F00004

- Difficulty date: November 26, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N9098Q
- Make and model: Beech 58
- Aircraft serial: TH109
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rotor
- Part number: RA16402706
- Condition: Cracked
- Location: Brake
- Part time: 402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIAL CRACK FOUND ON WEAR SURFACE ON INSIDE OF ROTOR.  THIS WAS A REPLACEMENT MFG PART (PN RA-164-02706).  SUSPECT MFG DEFECT.  NO EVIDENCE OF OVERHEAT CONDITION DETECTED.  (LEFT ROTOR)
